Existence of weak solutions to a class of non-Newtonian flows

Hyeong Ohk Bae, Hi Jun Choe

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We show that there exist weak solutions to a class of non-Newtonian flows for the periodic domain. Galerkin approximation, an W1,r+2 compactness theorem, and Korn type inequalities are main ingredients for the proof of the existence of weak solutions. Moreover, we estimate the Hausdorff dimension of the set of singular times for the weak solutions.

Original languageEnglish
Pages (from-to)387-408
Number of pages22
JournalHouston Journal of Mathematics
Volume26
Issue number2
Publication statusPublished - 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Existence of weak solutions to a class of non-Newtonian flows'. Together they form a unique fingerprint.

  • Cite this